# SDR 96ZZZX5064

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N128V
- Make and model: Beech B200
- Aircraft serial: BB1442
- System (JASC): 3442 · Weather Radar System
- Part: Sensor
- Part number: ART2100
- Condition: Malfunctioned
- Location: Radar Ant Stab
- Component: Bendix, 07101550101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ART-2100, SN 1018, SAME PROBLEMS AFTER PREVIOUS SOFTWARE CHANGE.  STABLIZATION TOO SENSISTIVE.  PAINTS HEAVY LEFT OR RIGHT.  AUTOTILT DROPS ANTENNA.  INSTALLED ART-2100, SN 1016, SN DASH 01/02 MOD DASH 1.
